PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1995 | 34 | 1 | 149-159
Tytuł artykułu

Solved and unsolved problems οn polynomials

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
34
Numer
1
Strony
149-159
Opis fizyczny
Daty
wydano
1995
Twórcy
  • Institute of Mathematics, Polish Academy of Sciences, Śniadeckich 8, 00-950 Warszawa, Poland
Bibliografia
  • [1] A. Capelli, Sulla riduttibilita delle equazioni algebriche, Nota prima, Rend. Accad. Fis. Mat. Soc. Napoli (3), 3 (1897), 243-252.
  • [2] D. Coppersmith and J. Davenport, Polynomials whose powers are sparse, Acta Arith. 58 (1991), 79-87.
  • [3] E. Dobrowolski, On a question of Lehmer and the number of irreducible factors of a polynomial, Acta Arith. 34 (1979), 391-401.
  • [4] F. Dorey and G. Whaples, Prime and composite polynomials, J. Algebra 28 (1974), 88-101.
  • [5] A. Dubickas, On a conjecture of A. Schinzel and H. Zassenhaus, Acta Arith. 63 (1993), 15-20.
  • [6] P. Erdős, On the number of terms of the square of a polynomial, Nieuw. Arch. Wiskunde (2) 23 (1949), 63-65.
  • [7] M. Fried and R. E. MacRae, On the invariance of the chain of fields, Illinois J. Math. 13 (1969), 165-171.
  • [8] K. Győry and A. Schinzel, On a conjecture of Posner and Rumsey, J. Number Theory 47 (1994), 63-78.
  • [9] D. H. Lehmer, Factorization of certain cyclotomic functions, Ann. of Math. 34 (1933), 461-479.
  • [10] R. Louboutin, Sur la mesure de Mahler d'un nombre algébrique, C. R. Acad. Sci. Paris, Sér. I 296 (1983), 539-542.
  • [11] L. Rédei, Algebra, Erster Teil, Akademische Verlaggesellschaft, Leipzig, 1959.
  • [12] A. Rényi, On the minimal number of terms in the square of a polynomial, Hungar. Acta Math. 1 (1947), 30-34 = Selected papers, vol. 1, Budapest 1976, 42-47.
  • [13] J. F. Ritt, Prime and composite polynomials, Trans. Amer. Math. Soc., 23 (1922), 51-66.
  • [14] A. Schinzel, Reducibility of lacunary polynomials I, Acta Arith. 16 (1969), 123-159.
  • [15] A. Schinzel, Selected topics on polynomials, The University of Michigan Press, Ann Arbor, 1982.
  • [16] A. Schinzel, On the number of terms of a power of a polynomial, Acta Arith. 49 (1987), 55-70.
  • [17] A. Schinzel, On reducible trinomials, Dissertationes Math. 329 (1993).
  • [18] A. Schinzel and H. Zassenhaus, A refinement of two theorems of Kronecker, Michigan Math. J. 12 (1965), 81-85.
  • [19] C. J. Smyth, On the product of the conjugates outside the unit circle of an algebraic integer, Bull. London Math. Soc. 3 (1971), 169-175.
  • [20] W. Verdenius, On the number of terms of the square and the cube of polynomials, Indag. Math. 11 (1949), 459-465.
  • [21] U. Zannier, Ritt's second theorem for arbitrary characteristic, J. Reine Angew. Math. 445 (1993), 175-203.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv34i1p149bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.